Application of Adomian decomposition method to solve the fractional mathematical model of corona virus

Sharvari Kulkarni, Kalyanrao Takale, Amjad Shaikh

Abstract


The aim of this paper is to solve the fractional mathematical model of Corona Virus by Adomian Decomposition Method. The researchers developed mathematical model which is based on the network Bats-Hosts-Reservoir-People. We used Adomian Decomposition Method to solve the system of time fractional ordinary differential equation. The fractional model is solved numerically by using Caputo fractional derivative and solutions are presented graphically. These solutions may be useful for further research to minimize the infection.

Full Text: PDF

Published: 2020-05-26

How to Cite this Article:

Sharvari Kulkarni, Kalyanrao Takale, Amjad Shaikh, Application of Adomian decomposition method to solve the fractional mathematical model of corona virus, J. Math. Comput. Sci., 10 (2020), 1327-1339

Copyright © 2020 Sharvari Kulkarni, Kalyanrao Takale, Amjad Shaikh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS